DSpace at IIT Bombay >
IITB Publications >
Please use this identifier to cite or link to this item:
|Title: ||LAMBDA(BETA') - A LAMBDA-CALCULUS WITH A GENERALIZED BETA-REDUCTION RULE|
|Authors: ||OBEROI, S|
|Issue Date: ||1995|
|Publisher: ||ELSEVIER SCIENCE BV|
|Citation: ||INFORMATION PROCESSING LETTERS, 54(1), 45-53|
|Abstract: ||The classical notion of beta-reduction in the lambda-calculus has an arbitrary syntactically-imposed sequentiality. A new notion of reduction beta' is defined which is a generalization of beta-reduction. This notion of reduction is shown to satisfy the Church-Rosser property as well as some other fundamental properties, leading to the conclusion that this generalized notion of beta'-reduction can be used in place of beta-reduction without sacrificing any of the fundamental properties.|
|Appears in Collections:||Article|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.